| || |
Getting off Methadone
Getting off Methadone
I'm 30 and I've been on Methadone for 8 years now. In 2011 I did get off it, but I started taking heroin again - just so I could sleep!
Anyway, I'm down to 8ml; I have been for about a week now. I'm finding it easy enough, but I keep waking up in the middle of the night and can't get back to sleep - only if I wrap myself in loads of blankets (my girlfriend likes to leave the window open all night and it's freezing). It's a good job I have to get up at 6am for work.
What tips would you give me to get off this horrible stuff? I hate it. My life would be as good as it can be if I didn't have this hanging over me. It's time now and I'm going to do it, no matter what.
Hey No More. I was on methadone for a year in the past. I ran out of cash unexpectedly - and they kicked my ass right out the door, immediately. I was on 120 mls. I have never been so sick in my life! I roughed it out for a good two weeks before I caved...
I would say just taper yourself slowly. It sounds like you are on a pretty low dose and that is a hell of a start. I wish our gfs had opposite temperature preferences during sleep! I am always burning up in here and there she is wrapped up in a heap of blankets. I just wanna open this window, put a fan in it and totally kill the heat!!
I hope you keep us posted. We all know you can do this! My best wishes, are now with you. You got this man...
Its good now you are taking 8ml but taking Heroine is mistake of yours.Its next to impossible to quit from Heroine.Methadrone somehow better but if you are continue with it several diaeseas will grab you and you already grabbed by these diesease.Just try to consult a good doctor and try to avoid this...
Originally Posted by No More Green
Have you tried Suboxone? Should be a better option to Methadone, because it lowers the chance of abuse and helps slowly get rid of the addiction...
Last edited by ddcmod; 05-21-2013 at 01:53 AM.
Take a half a dose, flush the bottle, never look back, you may not think you can but you have to at a certain point, just do it, keep a pill and a half so you don't have seizures from withdrawl, and just never go back, you will look back, just don't go back.
Tags for this Thread